MathSciNet Relay Station
MathSciNet bibliographic data
MR2262476 39B52 (39B82)
Kim, Hark-Mahn On the stability problem for a mixed type of quartic and quadratic functional equation. J. Math. Anal. Appl. 324 (2006), no. 1, 358–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement